Previous |  Up |  Next

Article

References:
[1] E. Asplund: Differentiability of the metric projection in finite-dimensional Euclidean space. Proc. Amer. Math. Soc. 38 (1973), 218-219. MR 0310150 | Zbl 0269.52002
[2] J. Dieudonné: Éléments d'analyse, Tome I: Fondements de l'analyse moderne. Paris 1972.
[3] P. Erdös: On the Hausdorff dimension of some sets in Euclidean space. Bull. Amer. Math. Soc. 52 (1946), 107-109. DOI 10.1090/S0002-9904-1946-08514-6 | MR 0015144
[4] H. Federer: Geometric Measure Theory. Springer-Verlag, New York 1969. MR 0257325 | Zbl 0176.00801
[5] V. Jarník: Differential Calculus II. Prague 1956 (Czech).
[6] P. S. Kenderov: Points of single-valuedness of multivalued monotone mappings in finite dimensional spaces. Serdica 2 (1976), 160-164. MR 0477890 | Zbl 0346.47044
[7] S. V. Konjagin: Approximation properties of arbitrary sets in Banach spaces. Dokl. Akad. Nauk SSSR, 239 (1978), No. 2, 261-264 (Russian). MR 0493113
[8] J. B. Kruskal: Two convex counterexamples: A discontinuous envelope function and a nondifferentiable nearest-point mapping. Proc. Amer. Math. Soc. 23 (1969), 697-703. DOI 10.1090/S0002-9939-1969-0259752-9 | MR 0259752 | Zbl 0184.47401
[9] E. J. Mc Shane: Extension of range of functions. Bull. Amer. Math. Soc. 40 (1934), 837-842. DOI 10.1090/S0002-9904-1934-05978-0 | MR 1562984
[10] F. Mignot: Contrôle dans les inéquations variatonelles Elliptiques. J. Functional Analysis 22 (1976), 130-185. DOI 10.1016/0022-1236(76)90017-3 | MR 0423155
[11] C. J. Neugebauer: A theorem on derivatives. Acta Sci. Math. (Szeged). 23 (1962), 79-81. MR 0140624 | Zbl 0105.04602
[12] R. T. Rockafellar: Convex Analysis. Princeton 1970. MR 0274683 | Zbl 0193.18401
[13] S. Saks: Theory of the Integral. New York 1937. Zbl 0017.30004
[14] S. Stečkin: Approximation properties of sets in normed linear spaces. Rev. Math. Pures Appl. 8 (1963), 5-18 (Russian). MR 0155168
[15] Z. Zahorski: Sur l'ensemble des points de nondérivabilité d'une fonction continue. Bull. Soc. Math. France, 74 (1946), 147-178. MR 0022592
[16] L. Zajíček: On the points of multivaluedness of metric projections in separable Banach spaces. Comment. Math. Univ. Carolinae 19 (1978), 513 - 523. MR 0508958
Partner of
EuDML logo